I am taking Gabapentin 800 MG 3X's a day I am dizzy all the time I ache every where, my legs hurt so much, my hands at the wrist hurt too much to write, my neck hurts even more, my eyes burn and my doctor got mad at me when I said I would take only 2 a day. He said I gave it to your for RLS and see if it works, don't call me any more until your appointment which is Dec 12. I still hurt everywhere my body is tired and most of the pain starts at night.My feet don't burn as before but the trade off is too painfull I think I have better go back to having needles being stuck on the bottom and top of my feet! I just read there are other RLS meds available I will ask My primary care physician I can't wait until Dec 12.
Boy, he's a gem. He can't put you on a med, then tell you not to call him. Too bad you can't find a new dr, this one doesn't care a little bit. Yes, talk to your primary dr, tell him too why you are asking him. Requip and mirapex aren't anti seizure meds. They are for RLS for one thing. For one thing he started you out on way to high a dose of gabapentin. Its no wonder you're dizzy. If you need to talk to your neuro before Dec 12, call him, what does he think you pay him for? It can cause the pain you describe. If I were you I'd be calling my primary for an appt asap. You have any problems with your neuro, give this old nurse his phone number, I'll tell him what I think of his behavior. lol
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Apr 2010 • 1 answer
Posted 22 Jan 2011 • 1 answer
Posted 19 Dec 2011 • 5 answers
Posted 9 Sep 2012 • 1 answer
Posted 6 Oct 2014 • 2 answers